Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Fundamental systems of formal modular protomorphs of binary forms


Author: W. L. G. Williams
Journal: Trans. Amer. Math. Soc. 28 (1926), 183-197
MSC: Primary 11E16
MathSciNet review: 1501339
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E16

Retrieve articles in all journals with MSC: 11E16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501339-8
PII: S 0002-9947(1926)1501339-8
Article copyright: © Copyright 1926 American Mathematical Society